# SDR HNAA2023121100461

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 45,898 hours, 41,465 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BLEED 1 VALVE CLOSED MSG DISPLAYED IN FLT FOLLOWED BY PACK 1 VALVE CLOSED.  REPLACED HOSE FROM HEPE FILTER TO #1 PACK, ALSO SLEEVE ON #1 PACK DUAL TEMP VALVE. GROUND RAN A/C PERFORMED AIR BLEED SYSTEM OPS CHECK. NO MESSAGE ON EICAS IAW AMM TSK 36-00-00-700-803-A. OK FOR SERVICE.
